Laguerrian eigenvalue problems and Wright functions

G. Dattoli, A. Arena, P.E. Ricci

Research output: Contribution to journalArticle

5 Citations (Scopus)


By using a differential isomorphism acting onto the space of analytic functions in aneighborhood of the origin, we find analytic solutions, in terms of the so-called Wright functions, for eigenvalue problems of integro-differential operators which are related to the classical simple harmonic oscillator. Further extensions are also mentioned. © 2004 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)877 - 881
Number of pages5
JournalMathematical and Computer Modelling
Issue number7-8
Publication statusPublished - Oct 2004


All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this